Parallel black-box complexity with tail bounds

Lehre, P.K. and Sudholt, D. orcid.org/0000-0001-6020-1646 (2020) Parallel black-box complexity with tail bounds. IEEE Transactions on Evolutionary Computation, 24 (6). pp. 1010-1024. ISSN 1089-778X

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2019 IEEE. This work is licensed under a Creative Commons Attribution 4.0 License. For more information, see https://creativecommons.org/licenses/by/4.0/.
Dates:
  • Accepted: 5 November 2019
  • Published (online): 4 December 2019
  • Published: 1 December 2020
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Computer Science (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 24 Mar 2020 12:31
Last Modified: 19 Oct 2021 12:25
Status: Published
Publisher: Institute of Electrical and Electronics Engineers (IEEE)
Refereed: Yes
Identification Number: https://doi.org/10.1109/tevc.2019.2954234

Download

Share / Export

Statistics